# SDR UPS06246468

- Difficulty date: March 20, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MOUNT BRACKET CRACKED ON THE ELEV FEEL CONTROL UNIT.  MUST BE REPAIRED PRIOR TO FLIGHT.
